# SDR HALA2019010700011

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 30,029 hours, 4,587 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LOW OIL LEVEL APU. PERFORMED GENERAL INSP. NO LEAKS NOTED. SVC'D APU OIL TO FULL PER AMM 12-13-49. RAN APU PER AMM 49-00-00. NO LEAKS NOTED. OK FOR SVC.
